Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Counterexamples concerning a weighted $ L\sp 2$ projection


Author: Jinchao Xu
Journal: Math. Comp. 57 (1991), 563-568
MSC: Primary 65N30; Secondary 65M60
DOI: https://doi.org/10.1090/S0025-5718-1991-1094965-8
MathSciNet review: 1094965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Counterexamples are given to show that some results concerning a weighted $ {L^2}$ projection presented earlier by Bramble and the author are sharp, i.e., that certain error and stability estimates are impossible in some cases.


References [Enhancements On Off] (What's this?)

  • [1] J. H. Bramble and J. Xu, Some estimates for a weighted $ {L^2}$ projection, Math. Comp. 56 (1991), 463-476. MR 1066830 (91k:65140)
  • [2] P. G. Ciarlet, The finite element method for elliptic problems, North-Holland, New York, 1978. MR 0520174 (58:25001)
  • [3] J. Xu, Theory of multilevel methods, Ph.D. thesis, Cornell Univ., 1989. AM report 48, Dept. of Math., Penn State Univ., July 1989.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65M60

Retrieve articles in all journals with MSC: 65N30, 65M60


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1991-1094965-8
Keywords: Finite element space, weighted $ {L^2}$ projections
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society